# SDR 9713421157

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

WHEN NR 2 ENGINE POWER ADVANCED TO 1.2 EPR AND STABLE FOR A CROSSBLEED START, THE NR 2 ENGINE COMPRESSOR STALLED.  EGT WAS RISING THROUGH 680 CELSIUS WHEN THE ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED ENGINE PER MM 71-00-00 FOR STALL WITH NO DEFECTS NOTED.  BORESCOPE REVEALED NO DEFECTS.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
